Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP! re: antidepressants

Posted by Nick on April 7, 1999, at 15:03:42

In reply to Re: HELP! re: antidepressants, posted by Jay Limmo (again) on April 6, 1999, at 20:21:04

There is a risk of movement disorders on amoxapine, and you're also right about possible (but often overstated unless an actual arrhythmia is present)cardiac problems. She might be better trying a drug which includes a noradrenergic action - venlafaxine or reboxetine - like amoxapine, rather than the serotonergic ones you mention. KR, Nick




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nick thread:4423